# SDR SWAA2022020253071

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO AFT SHIELD BS 480+15; BS 500+6; +10; +14 RBL 24 ; / [01] FWD CARGO COMPARTMENT FWD SHIELD BS 500 TO 500A RBL 24;NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02 PARA#9; [02] VERIFIED CORRECTIVE ACTION 1; [03] LOCATED AND DRILLED FWD CARGO COMPARTMENT FWD NEW SHIELD BS 500 TO BS 500A RBL 24 ;P/N 143A8126U31 LOT#1477514-1 PO 849666 IAW SRM 51-40-05 AND DWG 143A8126 REV:A.; [04] VERIFIED CORRECTIVE ACTION 3; [05] APPLY ENAMEL AND CIC WILL BE ACCOMPLISHED ON C.C. TTG8Q004CXYX FOR NEW FWD CARGO COMPARTMENT AFT SHIELD BS 492-500A RBL 24 WL 156  INSTALL NEW FWD CARGO COMPARTMENT AFT SHIELD BS 492-500A RBL 24 WL 156 WILL BE ACCOMPLISHED ON C.C. TTG8Q004CXYX.
